ANZIAM  J.  48 (2007), 405-407
On a distribution of Leipnik and Pearce

Saralees Nadarajah
  School of Mathematics
  University of Manchester
  Manchester M60 1QD
Samuel Kotz
  Department of Engineering Management
  and Systems Engineering
  George Washington University
  Washington DC 20052

A recent paper by Leipnik and Pearce introduced the gamma Weibull distribution. One of the main properties given is its characteristic function, which is expressed as an infinite sum. In this note, we provide a simpler representation in terms of the well-known hypergeometric functions in some special cases. We also derive expressions for moments of the distribution.
Download the article in PDF format (size 51 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS